# SDR AALA201610269008

- Difficulty date: September 30, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755002200000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT WING TRACK NR 3 OUTBOARD FLAP PIVOT BOLT.  REPLACED PIVOT BOLT PER AMM 27-54-62.
